# SDR ASAA2016111918747

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,573 hours, 3,155 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA049418Y
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 35,902 hours, 11,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL PUMP LEAKING AT THE DRAIN LINE APPROXIMATELY 1 DROP PER SECOND.  ACFT GROUNDED.   REMOVED AND REPLACED THE FUEL PUMP IAW AMM 73-11-01, AMM 79-21-02-400-801-F00 STEP 3. (1), AND AMM 73-11-01-400-801-F00 STEP 3 H (1,2).
